# SDR ASAA2019061752971

- Difficulty date: June 15, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 13,484 hours, 4,341 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 24409
- Condition: Overheated
- Location: Lt Acm
- Part time: 15,889 hours, 5,132 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES DURING RECALL. COMPLIED WITH QRH PROCEDURE AND LIGHT EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. RELEASED PER MEL 21-32B. LEFT HAND PACK TEMPERATURE CONTROL INOP. CONFIRMED FAULT, L/H PFTC BITE TEST SHOWS HARD FAIL TCV 1 (V139) MSG# 21-51267. GVI TCV 1 SHOWS OVERHEATING. REMOVED & REPLACED TCV 1 REF B737-900 AMM 21-51-10, LK CK & OPS CK NML REF AMM 21-61-00-740-801-002. R/H PFTC SHOWS NO FAULT. AIRCRAFT RELEASED FROM MEL 21-32B.
